# SDR SIMA20150121002

- Difficulty date: January 21, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 36,149 hours, 32,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN COCKPIT & LT EXTERNAL WING INOPERATIVE.  FOUND BATTERY PACK NR 1 UNSECURED.  REINSTALLED IAW AMM 33-50-04.  OPERATIONS CHECKED GOOD OF ALL EMER LIGHTS IAW AMM 33-50-00.
